# SDR DALA1025741802

- Difficulty date: October 5, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29697
- Aircraft time: 36,750 hours, 8,890 cycles
- Engine: Ge CF680
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: H

## Discrepancy

THIRTY MINUTES AFTER DEPARTURE, F/A REPORTED THE ODOR OF SMOKE IN THE AFT GALLEY. CREW STATED THAT AFT GALLEY NR 4 OVEN EMITTED ODOR AND FLAMES. AFTER THEY PULLED C/B THE SMOKE AND FLAME EXTINGUISHED. SOURCE WAS CONFIRMED. FLT CONTINUED REMOVED OVENS 3 AND 4 IN AFT GALLEY. NO FAULT FOUND WITH OVENS OR WIRING. WHILE OPERATING OVENS FOUND NR 3 OVEN FAN INOPERATIVE. REPLACED NR 3 OVEN.  MX ALSO  REPORTED REMOVING FOOD DEBRIS FROM OVEN. SYS OPERATION IS NORMAL.
